Research Repository

New Grüss type inequalities for Riemann-Stieltjes integral with monotonic integrators and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2014) New Grüss type inequalities for Riemann-Stieltjes integral with monotonic integrators and applications. Annals of Functional Analysis, 5 (1). 77 - 93. ISSN 2008-8752

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Riemann–Stieltjes integral; identity; sharp bounds; selfadjoint operator; triangle inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2016 04:54
Last Modified: 20 Aug 2019 02:18
URI: http://vuir.vu.edu.au/id/eprint/30441
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar